# SDR DL72W020491

- Difficulty date: April 29, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- Aircraft time: 61,794 hours, 42,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 73112
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT SIGN EMERGENCY LIGHTS INOP.  REPLACED BATTERY, CKS OK.
